Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 430724, 9 pages
http://dx.doi.org/10.1155/2011/430724
Review Article

Synchronization of Coupled Nonidentical Fractional-Order Hyperchaotic Systems

School of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074, China

Received 24 June 2011; Revised 12 August 2011; Accepted 26 August 2011

Academic Editor: Wei-Der Chang

Copyright © 2011 Zhouchao Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhouchao Wei, “Synchronization of Coupled Nonidentical Fractional-Order Hyperchaotic Systems,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 430724, 9 pages, 2011. https://doi.org/10.1155/2011/430724.